# SDR MWEA97219

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT EVAC COVER MISSING.  MAINTENANCE REPLACED LIGHT COVER.
